Add like
Add dislike
Add to saved papers

A Case Report on Neuroleptic Malignant Syndrome (NMS): How to Approach an Early Diagnosis.

Curēus 2022 March
Neuroleptic malignant syndrome (NMS) is a life-threatening neurological emergency that has been observed to occur in some patients following the administration of anti-dopaminergic agents or the rapid withdrawal of dopaminergic medications. In this report, the authors present a case of a 51-year-old male patient with a known history of cocaine abuse, who was given quetiapine during his hospitalization. This precipitated an episode of NMS that eventually concluded uneventfully due to quick diagnosis and management. Prompt recognition of the condition is required to reduce significant morbidity and mortality. Ultimately, maintaining vigilance for the clinical features of NMS is crucial for timely diagnosis and intervention.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app